Alert archive / Georgia / Heat Advisories in 2015

Heat Advisory 8, NWS Atlanta, GA

July 13, 20159 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jul 13, 2015, 3:35 AM EDT for 9 counties in Georgia. It took effect at Jul 13, 2015, 1:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2015, 3:35 AM EDT (07:35 UTC)
In effect from
Jul 13, 2015, 1:00 PM EDT
Expired
Jul 13, 2015, 7:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA

Counties Dodge County, GA, Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WWUS72 KFFC 130735
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 AM EDT MON JUL 13 2015


GAZ085-086-097-098-109>113-131545-
/O.NEW.KFFC.HT.Y.0008.150713T1700Z-150713T2300Z/
JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
335 AM EDT MON JUL 13 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING.

* LOCATIONS...PORTIONS OF EAST CENTRAL GEORGIA.

* HEAT INDEX VALUES...AROUND 105 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.
KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT
CAR.

&&

$$
1 follow-up statement
319 
WWUS72 KFFC 131540
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EDT MON JUL 13 2015


GAZ085-086-097-098-109>113-132300-
/O.CON.KFFC.HT.Y.0008.150713T1700Z-150713T2300Z/
JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
1140 AM EDT MON JUL 13 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* LOCATIONS...PORTIONS OF EAST CENTRAL GEORGIA.

* HEAT INDEX VALUES...AROUND 105 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.
KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT
CAR.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 13, 1:25 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 13, 1:25 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 AM EDT MON JUL 13 2015

.PREV DISCUSSION... /ISSUED 1008 PM EDT SUN JUL 12 2015/

LATE EVENING UPDATE...

AN UPPER DISTURBANCE EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT
CONTINUES TO SPARK ISOLATED THUNDERSTORMS LATE THIS EVENING. THIS
TREND COULD PERSIST UNTIL AFTER MIDNIGHT... ESPECIALLY ACROSS PARTS
OF NORTH GA. WILL UPDATE ZONES TO KEEP A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE FORECAST THROUGH 4 AM TONIGHT. ALTHOUGH
SEVERE STORMS ARE NOT EXPECTED... A FEW STRONG STORMS ARE POSSIBLE
THROUGH MIDNIGHT OR SO... WITH FREQUENT LIGHTNING AND WIND GUSTS TO
40-45 MPH THE MAIN THREATS. ALTHOUGH EXPECT A WEAKENING TREND AFTER
MIDNIGHT... JUST CANNOT RULE OUT A STRAY THUNDERSTORM OVERNIGHT.

TONIGHT... JUST NOT CONFIDENT

O THE AREA THROUGH 9-10 PM THIS EVENING. WILL REMOVE ANY MENTION OF
THUNDER BY 10 PM. OTHERWISE... REST OF THE FORECAST LOOKS ON TRACK
AT THIS TIME. /39

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CONVECTION OVER NORTH GA STILL ONGOING BUT SLOW TO BECOME WIDESPREAD
OR INTENSE. PLAN ON KEEPING 30-50 POPS IN THIS AREA DROPPING AFTER
00Z. SIMILAR PATTERN TOMORROW AS UPPER HIGH CENTERED OVER SRN MS
VALLEY MOVES A LITTLE FURTHER WEST AND MAINTAINS WEAK NW FLOW OVER
THE REGION. IF ONE OF THE HIRES CONVECTION ALLOWING MODELS COULD GET
A HANDLE ON REMNANT MCS EVOLUTION WE WOULD HAVE MORE CONFIDENCE IN
FCST FOR TOMORROW. NO CLEAR SIGNAL SEEN IN LOCAL WRF MODEL...HRRR
OR HIRES WINDOW RUNS. BEST CHC FOR ORGANIZED MCS AFFECTING GA MOST
LIKELY ON TUESDAY.

HEAT IS ANOTHER CONCERN MON AND TUES AS WELL. SFC DEWPOINTS NOT
EXPECTED TO MIX AS MUCH MONDAY AFTERNOON IN MIDDLE GA...RESULTING
HEAT INDICES EXCEEDING 105 IN AREAS EAST OF MACON. BASED ON
LACK OF CONSENSUS BETWEEN OFFICES AND MODEL GUIDANCE...WILL NOT BE
ISSUING HEAT ADVISORY AT THIS TIME. WILL NEED TO MONITOR AND
COLLABORATE ON LATER SHIFTS.

SNELSON

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO BIG CHANGES WERE MADE TO THE LONG TERM. OVERALL PATTERN REMAINS
THE SAME. TUESDAY STILL LOOKS LIKE AN INCREASED CHANCE FOR
CONVECTION WITH THE GFS CONTINUING TO SHOW A SHORT WAVE MOVING
SOUTHEAST TUESDAY. ECMWF SHOWING THIS FEATURE A BIT WEAKER ON THIS
RUN. ONLY MADE A FEW TWEAKS TO THE POPS OTHERWISE NO CHANGES.
PREVIOUS DISCUSSION IS INCLUDED BELOW.

41

PREVIOUS DISCUSSION...
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE MAIN CONCERN WILL BE UPPER LEVEL DISTURBANCES IN THE NW FLOW
ALOFT AFFECTING THE AREA. THIS WILL BRING SOMEWHAT HIGHER CHANCES
FOR SHOWERS AND THUNDERSTORMS THE FIRST PORTION OF THE LONG TERM
AS AN UPPER TROUGH SETS UP OVER THE EASTERN SEABOARD.

HIGH PRESSURE ALOFT BUILDS SOME OVER THE AREA ON THURSDAY AND THIS
CONTINUES SLIGHTLY ON FRIDAY AND MAINTAINS ON SATURDAY. THIS WILL
WEAKEN THE UPPER TROUGH ALONG THE EASTERN SEABOARD AND MOVE IT
OFFSHORE THE EAST COAST.

A THERMAL TROUGH FROM THE CAROLINAS INTO CENTRAL GA CONTINUES MUCH
OF THE LONG TERM.

CORRECTED...
A DISTURBANCE ALOFT LOOKS TO AFFECT THE AREA ON TUESDAY WITH SPC
INDICATING AN ENHANCED RISK FOR SEVERE STORMS NORTH OF ATLANTA
AND A SLIGHT RISK FOR SEVERE STORMS THE REST OF THE AREA.

OVERALL TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL
THROUGH THE LONG TERM.

BDL

&&

.AVIATION...
06Z UPDATE...
TSRA/SHRA CONTINUE TO MOVE SOUTH OF THE NORTHERN TERMINAL SITES
EARLY THIS MORNING. HI-RES MODELS PROGGING A QUIET MONDAY FOR THE
MOST PART...WITH SOME TYPICAL SCT AFTERNOON/EVE THUNDERSTORMS. THE
WRF IS SHOWING A TREND FOR AN OVERNIGHT MCS TO MOVE ACROSS MUCH OF
GA. WINDS SHOULD STAY ON THE WEST SIDE THROUGH THE PERIOD. CIGS
WILL BE VFR OUTSIDE OF THUNDERSTORMS.

//ATL CONFIDENCE...06Z UPDATE...
LOW- MED FOR CONVECTIVE INITIATION AFTER 12Z MONDAY.
OTHERWISE...HIGH CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          95  75  95  74 /  30  40  60  40
ATLANTA         93  77  92  75 /  30  30  60  40
BLAIRSVILLE     87  69  87  67 /  30  50  60  60
CARTERSVILLE    92  74  93  72 /  30  40  60  60
COLUMBUS        95  77  96  76 /  30  20  30  30
GAINESVILLE     91  75  91  74 /  30  40  60  40
MACON           97  75  96  75 /  30  30  40  40
ROME            94  74  94  72 /  30  40  60  70
PEACHTREE CITY  93  74  93  73 /  30  30  50  40
VIDALIA         98  75  96  75 /  40  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 12, 9:49 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT SUN JUL 12 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
949 PM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.

WEATHER HAZARDS...
WIND GUSTS UP TO 40 MPH... LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING.

DISCUSSION...
WEAK UPPER DISTURBANCES EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT
WILL HAVE THE POTENTIAL TO SPARK A FEW STORMS OVERNIGHT. ALTHOUGH A
FEW COULD BE STRONG... SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND TUESDAY WITH
DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY HAZARDS.
HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORM
CHANCES WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 12, 11:42 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 PM EDT SUN JUL 12 2015

GAZ052-130415-
HEARD GA-
1142 PM EDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 1215 AM EDT...

AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EPHESUS...OR 7 MILES WEST OF FRANKLIN...
MOVING SOUTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...EPHESUS...CENTRALHATCHEE...GLENN...FROLONA...TEXAS...
ROOSTERVILLE...WARESVILLE AND PARAN.

LAT...LON 3342 8529 3343 8527 3343 8515 3321 8497
      3317 8509 3318 8509 3320 8511 3318 8511
      3318 8512 3316 8512 3313 8524
TIME...MOT...LOC 0342Z 328DEG 20KT 3331 8522
Special weather statement, Jul 12, 11:50 PM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 PM EDT SUN JUL 12 2015

GAZ021-032-033-130415-
COBB GA-NORTH FULTON GA-CHEROKEE GA-
1150 PM EDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR COBB...NORTH FULTON AND CHEROKEE
COUNTIES UNTIL 1215 AM EDT...

AT 1150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUFFINGTON...OR NEAR CANTON...MOVING
SOUTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...SANDY SPRINGS...ROSWELL...ALPHARETTA...MILTON...WOODSTOCK...
HOLLY SPRINGS...HICKORY FLAT...SWEAT MOUNTAIN...BIRMINGHAM...LEBANON
AND UNION HILL.

LAT...LON 3417 8426 3411 8426 3410 8423 3410 8422
      3409 8420 3397 8441 3417 8454 3427 8437
TIME...MOT...LOC 0350Z 328DEG 19KT 3418 8442
Special weather statement, Jul 13, 12:14 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 AM EDT MON JUL 13 2015

GAZ032>034-044-045-130500-
DE KALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-GWINNETT GA-
1214 AM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...COBB...FULTON AND
GWINNETT COUNTIES UNTIL 100 AM EDT...

AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR DULUTH TO NEAR
DUNWOODY TO NEAR MARIETTA...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS. LOCALIZED
           FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO
           LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...
ROSWELL...JOHNS CREEK...SMYRNA...DUNWOODY...EAST POINT...DULUTH...
SUGAR HILL...SNELLVILLE...SUWANEE...COLLEGE PARK...LILBURN...
LOGANVILLE...CHAMBLEE...NORCROSS AND DORAVILLE.

LAT...LON 3402 8432 3407 8417 3406 8415 3405 8410
      3407 8412 3409 8411 3410 8409 3391 8383
      3372 8406 3362 8411 3364 8416 3365 8422
      3363 8423 3363 8424 3365 8425 3365 8444
      3364 8445 3365 8452 3400 8456
TIME...MOT...LOC 0411Z 323DEG 24KT 3402 8413 3396 8428 3396 8452
Special weather statement, Jul 13, 12:57 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT MON JUL 13 2015

GAZ047-130545-
WALTON GA-
1257 AM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WALTON COUNTY UNTIL 145 AM EDT...

AT 1256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BETHLEHEM TO NEAR
LOGANVILLE...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS. LOCALIZED
           FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO
           LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MONROE...LOGANVILLE...SOCIAL CIRCLE...WALNUT GROVE...BETWEEN...GOOD
HOPE...JERSEY...NICHOLASVILLE...GRATIS...CAMPTON...EBENEZER...BOLD
SPRINGS...PANNELL...HERNDONVILLE...YOUTH AND WINDSOR.

LAT...LON 3391 8376 3389 8376 3390 8374 3390 8373
      3392 8368 3391 8364 3389 8363 3388 8358
      3387 8359 3385 8358 3381 8351 3360 8368
      3364 8372 3365 8376 3379 8398 3380 8397
      3393 8380
TIME...MOT...LOC 0456Z 297DEG 28KT 3391 8382 3380 8396
Special weather statement, Jul 13, 1:37 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT MON JUL 13 2015

GAZ037-049-050-130600-
MORGAN GA-OCONEE GA-GREENE GA-
137 AM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MORGAN...
OCONEE AND GREENE COUNTIES UNTIL 200 AM EDT...

AT 134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH HIGH SHOALS...OR 7 MILES SOUTHWEST OF
WATKINSVILLE...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE...FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS MORGAN...OCONEE AND GREENE COUNTIES THROUGH 200 AM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MADISON...
WATKINSVILLE...RUTLEDGE...NORTH HIGH SHOALS...BOSTWICK...
BISHOP...ATHENS-CLARKE COUNTY (BALANCE)...STATE BOTANICAL GARDEN OF
GA...HARD LABOR CREEK STATE PARK...APALACHEE...BARNETT SHOALS AND
FARMINGTON.

LAT...LON 3390 8338 3389 8337 3387 8336 3387 8333
      3386 8333 3385 8328 3381 8330 3381 8329
      3380 8329 3379 8328 3377 8328 3352 8346
      3360 8367 3393 8342
TIME...MOT...LOC 0534Z 303DEG 20KT 3380 8350

16
Special weather statement, Jul 13, 1:52 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EDT MON JUL 13 2015

GAZ038-049-050-130630-
MORGAN GA-OGLETHORPE GA-GREENE GA-
152 AM EDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SOUTHEAST
MORGAN...SOUTH OGLETHORPE AND MOST OF GREENE COUNTIES UNTIL 230 AM EDT...

AT 149 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCKHEAD...OR 8 MILES NORTHEAST OF
MADISON...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE...FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN AS IT MOVES ACROSS
SOUTHEAST MORGAN...SOUTH OGLETHORPE AND MOST OF GREENE COUNTIES THROUGH
230 AM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENSBORO...
UNION POINT...WOODVILLE...MAXEYS...BUCKHEAD...REYNOLDS PLANTATION...
STEPHENS...SWORDS...PENFIELD...WRAYSWOOD...VEAZEY...PARKS MILL...
CAREY...GRESHAMVILLE AND PHILOMATH.

LAT...LON 3340 8318 3343 8325 3344 8326 3345 8326
      3347 8328 3348 8328 3347 8335 3352 8346
      3372 8335 3374 8329 3379 8328 3381 8330
      3385 8328 3373 8297
TIME...MOT...LOC 0549Z 303DEG 20KT 3366 8335

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:28 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 12, 9:59 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 12, 10:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Jul 12, 10:31 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 12, 10:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 12, 10:58 PM EDTSpecial Weather StatementFFCCherokee32 min
Jul 12, 11:30 PM EDTSpecial Weather StatementFFCSpalding30 min
Jul 12, 11:42 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 12, 11:50 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 13, 12:14 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett46 min
Jul 13, 12:57 AM EDTSpecial Weather StatementFFCWalton48 min
Jul 13, 1:37 AM EDTSpecial Weather StatementFFCMorgan, Oconee23 min
Jul 13, 1:52 AM EDTSpecial Weather StatementFFCGreene38 min
Jul 13, 3:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Jul 13, 4:45 PM EDTSpecial Weather StatementFFCSumter30 min
Jul 13, 5:13 PM EDTSpecial Weather StatementFFCSumter32 min
Jul 13, 6:26 PM EDTSpecial Weather StatementFFCEmanuel49 min
Jul 13, 7:11 PM EDTSpecial Weather StatementFFCEmanuel49 min
Jul 13, 7:32 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen43 min

Nearby

Heat Advisories in Georgia, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.